# SDR DALA2016102608008

- Difficulty date: January 7, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 73,264 hours, 33,636 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOCATED FWD PAX CABIN LEVEL Y-254 BETWEEN R16 AND FR20 WITH MEASURE: L=0.020" W=0.010" AND D=0.009".  REPAIR PER ER/A 14-521421.
